# SDR AALA201803079028

- Difficulty date: February 9, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WINDSHIELD CENTER POST CONTINUITY FITTING,  LEFT LOWER ATTACHMENT AREA IN COCKPIT.  PERFORMED A PERMANENT REPAIR ON THE CENTER POST, THE CONTINUITY FITTING WAS REPLACED IAW EA 277567.
